# SDR AALA202411187882

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 63,838 hours, 26,343 cycles
- Engine: Cfmint CFM567B20
- Engine time: 39,267 hours, 16,672 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 802130
- Condition: Malfunctioned
- Location: Left
- Part time: 39,267 hours, 16,672 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AS WE WERE TAKING THE RUNWAY 2L FOR DEPARTURE I BROUGHT THE THRUST LEVERS UP TO 40% AND AS THEY WERE APPROACHING 40% THE LEFT THRUST LEVER TOOK OFF TOWARD THE STOP. I HAD NOT TOUCHED THE TOGA BUTTONS YET. THE AIRCRAFT TOOK OFF TO THE RIGHT AS THE RIGHT THRUST WAS STILL AT 40%. I WAS ABLE TO KEEP THE AIRCRAFT ON THE RUNWAY WITH THE NOSE WHEEL STEERING AS THE WHEELS WERE SKIDDING SIDEWAYS AND BRINGING THE LEFT THRUST LEVER BACK. WE ASKED TO CLEARTHE RUNWAY. AS WE WERE COMING OFF THE RUNWAY AN EAGLE AIRCRAFT WAS BEHIND US AND SAID WE HAD FLAMES COMING UP OF THE LEFT ENGINE BRIEFLY. AS WE WERE TAXING BACK TO THE GATE WE HAD TO HOLD SHORT OF A TAXIWAY FOR ANOTHER AIRCRAFT. AS WE STARTED TO TAXI AGAIN I ADDED ABOUT 35-40% N1 FOR BREAKAWAY THRUST AND NOTED ONLY THE RIGHT ENGINE WAS AT 35-40% N1 AND THE LEFT ENGINE WAS AT 20-25% N1 IDLE THRUST BUT THE THRUST TREND MARKER WAS AT 40%. WE THEN SHUT THE #1 ENGINE DOWN FOR THE TAXI IN THE REST OF THE WAY TO THE GATE.ACCOMPISHED WORK CARD  08L40072003 REMOVED AND REPLACED NUMBER 1 ENGINE ALLOPERTIONAL CHECK AND LEAK GOOD.
